Jul 31, 2010
Hi Doc I am on Truvada and isentress..excellent combination. I need to drop some kilos and it was suggested to me to take sibutramine for a month or two. Are there any interactions with my arvs since I cant find anything on the web.
Response from Dr. Young
Hello and thanks for your post.
There shouldn't be any significant interactions between your HIV medications and sibutramine (Meridia).
FWIW, I use Epocrates' app on my iphone to search for drug-drug interactions.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After A Person Is Infected With Hiv Do You Get Symptoms?
- Physical Symptoms Of Hiv Aids
- What Is Normal Cbc With Hep C And Hep B?
- What Over The Counter Products Can Help Prevent Bacterial Vaginosis?
- What Is The Difference Between Genital Warts And Genital Herpes?
- What Are The Chances Of Spreading Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.